Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 207, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 26, 2007, 11:59 AM CDT for Young County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 26, 2007, 11:59 AM CDT (16:59 UTC)
- Expired
- Jun 26, 2007, 3:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Young County, TX
The radar
The Dyess AFB radar (KDYX), 89 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 1:00 PM CDT | FLASH FLOOD | 1 N Olney, TX | HIGHWAY 79 BETWEEN OLNEY AND WICHITA FALLS CLOSED DUE TO HIGH WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 841 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 261702
FFWFWD
TXC503-262000-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1159 AM CDT TUE JUN 26 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN YOUNG COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 300 PM CDT
* AT 1159 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING
FROM OLNEY TO 15 MILES NORTH OF THROCKMORTON...MOVING SOUTHEAST AT
15 MPH. THESE THUNDERSTORMS ARE PRODUCING RAINFALL RATES OF 2 TO
3 INCHES AN HOUR...WITH RAINFALL TOTALS OF UP TO 4 INCHES POSSIBLE
ACROSS NORTHERN YOUNG COUNTY THROUGH 3 PM.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEWCASTLE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN
DEPTH BY FOOT OR BY AUTOMOBILE.
LAT...LON 3339 9852 3340 9896 3322 9895 3317 9879
3311 9842 3339 9843
$$
923 follow-up statements
000
WGUS74 KFWD 261750
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1249 PM CDT TUE JUN 26 2007
TXC503-262000-
YOUNG TX-
1249 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR YOUNG
COUNTY...
AT 1249 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN OVER MUCH OF NORTHERN YOUNG COUNTY...FROM NORTH OF
GRAHAM...TO NEAR AND WEST OF NEWCASTLE. MOVEMENT WAS SOUTHEAST AT
10 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OLNEY
OVER 3 INCHES OF RAIN HAS FALLEN IN NORTHERN YOUNG COUNTY FROM THESE
STORMS...ESPECIALLY IN THE LOVING AND JEAN AREAS. IF YOU ARE IN
NORTHERN YOUNG COUNTY...TRAVEL WITH CAUTION.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3339 9852 3340 9896 3310 9895 3306 9871
3311 9842 3339 9843
$$000
WGUS74 KFWD 261856
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
155 PM CDT TUE JUN 26 2007
TXC503-262000-
YOUNG TX-
155 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR YOUNG
COUNTY...
AT 155 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH VERY HEAVY RAIN FROM EAST OF GRAHAM...TO SOUTH
BEND...TO MURRAY. MOVEMENT WAS SOUTHEAST AT 15 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAHAM
RAINFALL OF AROUND 1.5 INCH PER HOUR IS POSSIBLE WITH THESE STORMS.
RUNOFF FROM THE HEAVY RAINFALL WILL RESULT IN FLOODING OF STREETS...
INTERSECTIONS...CREEKS...AND LOW LYING AREAS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3339 9852 3333 9892 3294 9893 3295 9865
3297 9845 3339 9843
$$000
WGUS74 KFWD 261937
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 PM CDT TUE JUN 26 2007
TXC503-262000-
YOUNG TX-
235 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR YOUNG
COUNTY...
AT 235 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
LIGHT TO MODERATE RAIN ACROSS MUCH OF YOUNG COUNTY. HEAVY RAIN WAS
DETECTED JUST EAST OF NEWCASTLE...AND WEST OF SOUTH BEND. MOVEMENT
WAS SOUTHEAST AT 15 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEWCASTLE.
ALTHOUGH THE RAIN INTENSITY HAS DECREASED...RUNOFF FROM THE EARLIER
HEAVY RAIN WILL CONTINUE THE THREAT OF FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3339 9852 3333 9892 3294 9893 3295 9865
3297 9845 3339 9843
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 11:15 AM CDT, 44 minutes earlier.
Area forecast discussion, Jun 26, 11:15 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1115 AM CDT TUE JUN 26 2007 .UPDATE. 1115 AM CDT. ...FLASH FLOOD THREAT CONTINUES ACROSS ALL OF NORTH TEXAS THIS AFTERNOON... WE DO NOT PLAN TO ISSUE AN UPDATED FORECAST AT MIDDAY. CURRENT FORECAST HAS VERY HIGH POPS AND THE ONLY IMPROVEMENT WOULD BE TO LOWER THEM SLIGHTLY OVER THE FAR SW COUNTIES. HAVE DECIDED TO RIDE WITH THESE POPS AND CONCENTRATE ON THE AFTERNOON PACKAGE. THE FLASH FLOOD WATCH WILL LIKELY BE EXTENDED THROUGH WEDNESDAY AFTERNOON. ALSO WILL LIKELY TRIM THE SOUTHEAST COUNTIES (SE 1/2 CWA) OUT OF THE FFA. LIKE YESTERDAY...VERY HEAVY DOWNPOURS THIS AFTERNOON AND SOME ECHO TRAINING WILL LEAD TO FLASH FLOOD EVENTS...JUST ABOUT ANYWHERE IN THE CWA. NOTE: WE WOULD LIKE TO REMIND THE PUBLIC TO TURN AROUND...DONT DROWN BY AVOIDING THOSE ROADS COVERED WITH WATER OF ANY DEPTH. 75 && AVIATION...PREV DISCUSSION... /ISSUED 625 AM CDT TUE JUN 26 2007/ WE ARE MONITORING SHOWERS AND THUNDERSTORMS APPROACHING THE METROPLEX TAF SITES THIS MORNING. ACTIVITY SHOULD AFFECT FTW AND AFW SHORTLY AFTER 12Z...AND REACH DFW AND DAL BY 13Z. PRIOR TO 12Z...LIGHT SHOWERS WILL CONTINUE DRIFTING ACROSS DFW AND NEAR DAL. WILL MONITOR LIGHTNING TRENDS AS THE SHOWERS/STORMS APPROACH DFW AND ISSUE AN AWW IF NECESSARY. FOR ACT...SHOWERS/STORMS ARE REMAINING WEST AND NORTH OF THE TERMINAL SO WILL KEEP PRECIP OUT OF TAFS THROUGH MID MORNING. OTHERWISE...FORECAST IS SIMILAR TO THE LAST FEW DAYS...WITH A BREAK IN PRECIP MIDDAY WITH MORE T-STORMS LIKELY THIS AFTERNOON AND AGAIN OVERNIGHT. SCHULTZ PREV DISCUSSION... /ISSUED 245 AM CDT TUE JUN 26 2007/ DISCUSSION... PERSISTENCE AND VERY WET WILL BE THE THEME THIS PACKAGE WITH ONLY MINOR TWEAKS...AS STAGNANT/WARM-CORE LOW PRESSURE SYSTEM ALOFT CONTINUES TO MEANDER JUST TO THE N-NW OF N TX THROUGH THURS...AS N TX REMAINS SANDWICHED BETWEEN STRONG BLOCKING SUB-TROPICAL RIDGE OVER THE SE CONUS AND REX-BLOCK RIDGE OVER SRN ROCKIES. WELL CONTINUE THE DIURNAL TRENDS OF CONVECTION WITH THIS WARM- CORE TYPE SYSTEM (SIMILAR TO TROPICAL SYSTEMS). THAT TREND BEING BANDS OF CONVECTION STREAMING NWD DURING THE MIXING DURING THE DAY...CONSTRICTING MORE OVER W/NW 1/2 OF N TX AT NIGHT UNDERNEATH AND IMMEDIATELY EAST OF THE SYSTEM WHERE LIFT IS BETTER MAXIMIZED. THAT BEING SAID...WILL CONTINUE FFA (FLASH FLOOD WATCH) FOR ALL OF N TX THROUGH WED A.M. WE HAD THOUGHT ABOUT EXTENDING THE WATCH AT LEAST THROUGH THE DAY WEDNESDAY...BUT PIN POINTING HEAVY RAIN AXIS DIFFICULT BEYOND WED MORNING...THOUGH IF WE HAD TO GUESS...ITD PROBABLY BE THE NW COUNTIES CLOSER TO WHERE A FRONT WILL STALL OVER THE TX PANHANDLE AND WRN OKLAHOMA. WELL LET DAY SHIFT HAVE ANOTHER RUN AND CRACK AT SOLVING THESE ISSUES. AFTER THURS...BEST THREAT FOR A CHANCE OF SHOWERS AND STORMS WILL BE ALONG/N OF I-20...AS DISTURBANCE TRIES TO FINALLY LIFT SLOWLY E/NEWD TOWARD ERN OKLAHOMA AND THE OZARKS...WITH SE CONUS RIDGE FINALLY SHOWING SIGNS OF WEAKENING. ANOTHER WET WEEK FOLKS HOPEFULLY... THINGS WILL SLOWLY SIMMER DOWN BY THE LATTER HALF OF THE WEEKEND INTO EARLY NEXT WEEK AS ROCKIES UPPER RIDGE EXPANDS EWD OVER THE SRN PLAINS STATES INCLUDING N TX. AS FOR TEMPS...STAYED CLOSE TO MOS AS WE HIT 88 DEG F YESTERDAY. SOME TEMPORARY/BRIEF SUNSHINE CANT BE RULED OUT DURING PRIME MIXING OF THE EARLY/MID AFTN HRS. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 85 72 85 72 88 / 90 90 70 40 40 WACO, TX 86 73 87 73 88 / 90 80 60 40 40 PARIS, TX 82 72 84 71 88 / 90 90 70 40 40 DENTON, TX 84 72 84 70 87 / 100 90 70 50 50 MCKINNEY, TX 83 71 85 71 88 / 90 90 70 40 40 DALLAS, TX 85 73 85 73 88 / 90 90 70 40 40 TERRELL, TX 84 71 86 72 88 / 90 90 60 40 40 CORSICANA, TX 85 73 87 72 89 / 80 80 60 30 40 TEMPLE, TX 85 73 88 72 87 / 90 70 50 40 40 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, Jun 26, 3:39 AM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 339 AM CDT TUE JUN 26 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270845- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 339 AM CDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH TONIGHT. PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR DUE TO A NEAR STATIONARY UPPER LEVEL DISTURBANCE JUST NORTHWEST OF THE AREA. MAIN CONCERNS WILL BE TRAINING OF STORMS CONTAINING VERY RAINFALL AND FREQUENT CLOUD-TO- GROUND LIGHTNING OVER ALREADY SATURATED GROUND...RESULTING IN FLASH FLOODING. OTHERWISE...ISOLATED SEVERE STORMS ARE POSSIBLE FROM LATE AFTERNOON INTO THE EVENING HOURS...ACROSS WESTERN SECTIONS OF NORTH TEXAS IN THE VICINITY OF THE UPPER LEVEL DISTURBANCE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE THREAT FOR HEAVY RAINFALL WILL CONTINUE ACROSS PARTICULARLY THE NORTHWEST HALF OF NORTH TEXAS WEDNESDAY THROUGH THURSDAY. THUNDERSTORM CHANCES WILL LINGER FRIDAY THROUGH THIS COMING WEEKEND... WITH BEST CHANCES ALONG AND NORTH OF INTERSTATE 20. AGAIN...LOCALLY HEAVY RAINFALL WILL BE A THREAT. TOO MUCH UNCERTAINTY EXISTS AT THIS TIME TO ASSESS ANY POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED FOR THE CONTINUED RISK FOR FLASH FLOODING...AS WELL AS ISOLATED SEVERE STORMS. 05/
In the hours before
Local storm report, Jun 26, 6:55 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 AM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM FLASH FLOOD NOCONA 33.78N 97.73W
06/26/2007 MONTAGUE TX LAW ENFORCEMENT
FM 103 NORTH OF NOCONA CLOSED DUE TO HIGH WATER. HIGH
WATER REPORTED OVER SEVERAL OTHER COUNTY ROADS NEAR
NOCONA.Local storm report, Jun 26, 10:39 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1039 AM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG MCGREGOR 31.45N 97.38W
06/25/2007 MCLENNAN TX LAW ENFORCEMENT
BROKEN TREE BRANCHES AT BALL PARKThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:31 PM CDT | Special Weather Statement | FWD | Bosque | 29 min |
| Jun 25, 11:54 PM CDT | Tornado Warning | FWD | Wise | 51 min |
| Jun 26, 12:04 AM CDT | Special Weather Statement | FWD | Hamilton | 26 min |
| Jun 26, 12:21 AM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| Jun 26, 12:21 AM CDT | Tornado Warning | FWD | Hamilton | 28 min |
| Jun 26, 1:24 AM CDT | Special Weather Statement | FWD | Eastland | 36 min |
| Jun 26, 1:41 AM CDT | Flash Flood Warning | FWD | Eastland | 3 hr |
| Jun 26, 1:50 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 26, 2:40 AM CDT | Flash Flood Warning | FWD | Montague | 95 min |
| Jun 26, 12:43 PM CDT | Flash Flood Warning | FWD | Kaufman | 2 hr |
| Jun 26, 12:57 PM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| Jun 26, 1:35 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| Jun 26, 1:49 PM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Jun 26, 2:00 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jun 26, 2:24 PM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| Jun 26, 2:32 PM CDT | Flash Flood Warning | FWD | Kaufman, Rockwall | 3 hr |
| Jun 26, 2:33 PM CDT | Flash Flood Warning | FWD | Montague, Wise | 3 hr |
| Jun 26, 2:51 PM CDT | Special Weather Statement | FWD | Van Zandt | 54 min |
| Jun 26, 2:55 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 65 min |
| Jun 26, 3:03 PM CDT | Special Weather Statement | FWD | Hunt | 27 min |
| Jun 26, 3:04 PM CDT | Special Weather Statement | FWD | Freestone | 26 min |
| Jun 26, 3:11 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Jun 26, 3:31 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 26, 3:41 PM CDT | Flash Flood Warning | FWD | Eastland, Erath | 3 hr |
| Jun 26, 3:57 PM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jun 26, 4:02 PM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| Jun 26, 4:07 PM CDT | Flash Flood Warning | FWD | Hood, Parker | 3 hr |
| Jun 26, 4:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Jun 26, 4:40 PM CDT | Flash Flood Warning | FWD | Erath, Somervell | 3 hr |
| Jun 26, 4:46 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jun 26, 4:53 PM CDT | Flash Flood Warning | FWD | Comanche | 4 hr |
| Jun 26, 5:02 PM CDT | Flash Flood Warning | FWD | Bosque, Hill, Johnson | 4 hr |
| Jun 26, 5:13 PM CDT | Special Weather Statement | FWD | Dallas | 62 min |
| Jun 26, 5:19 PM CDT | Flash Flood Warning | FWD | Dallas | 4 hr |
| Jun 26, 5:31 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Jun 26, 5:57 PM CDT | Tornado Warning | FWD | Johnson | 48 min |
| Jun 26, 6:33 PM CDT | Flash Flood Warning | FWD | Ellis | 4 hr |
| Jun 26, 6:42 PM CDT | Tornado Warning | FWD | Ellis | 48 min |
| Jun 26, 6:50 PM CDT | Special Weather Statement | FWD | Coryell, McLennan | 25 min |
| Jun 26, 6:56 PM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.